Arithmetic progressions on Pell equations

A. Petho, V. Ziegler

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

In this paper we consider arithmetic progressions on Pell equations, i.e. integral solutions (X, Y) whose X-coordinates or Y-coordinates are in arithmetic progression.

Original languageEnglish
Pages (from-to)1389-1409
Number of pages21
JournalJournal of Number Theory
Volume128
Issue number6
DOIs
Publication statusPublished - Jun 1 2008

    Fingerprint

Keywords

  • Arithmetic progressions
  • Elliptic curves
  • Pell equations

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this